Palanisamy Soundararajan

Learn More
A five-year-old boy with acute on chronic ear discharge and fever was diagnosed to have tubercular otitis media (TOM) with Staphylococcus aureus co-infection. His chest X-ray was suggestive of miliary tuberculosis. The clinical presentation of the child with a brief review of the literature pertaining to the case is being discussed in this report.
Ceftriaxone is a commonly used antibiotic in children for various infections like respiratory tract infection, urinary tract infection and enteric fever. Hypersensitive reactions following ceftriaxone therapy are uncommon but are potentially life-threatening. The rash can resemble viral exanthems and may lead to a delay in the recognition and prompt(More)
Transplantation of human organs is undoubtedly one of the greatest medical breakthroughs of this century. However, few Indian patients are able to benefit from this medical advance. It is estimated that in India every year over 152,000 people are diagnosed to have end-stage renal failure needing renal transplantation. The Transplantation of Human Organs Act(More)